MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported a patient ingested intercept detergent during an endoscopy procedure when an endoscope flushed with intercept detergent was inserted back into the patient.The patient was exposed to the intercept detergent remaining in the endoscope.Medivators regulatory affairs contacted the facility after receiving the chemtrec report.The facility reported they obtained the safety data sheet (sds) and the patient was not experiencing any symptoms.They had contacted the (b)(6) regional poison control who advised them to give the patient water and juice and to monitor the patient for any symptoms related to the chemical exposure.Medivators ra followed up again with the facility and they reported the poison control contacted the patient and confirmed there were no symptoms from ingesting the intercept detergent and no medical attention was needed.The patient is reported to be doing fine.This complaint will continue being monitored in medivators complaint handling system.(b)(6).
 
Event or Problem Description
A facility reported a patient ingested intercept detergent during an endoscopy procedure when an endoscope flushed with intercept detergent was inserted back into the patient.The facility contacted their regional poison control and continued to monitor the patient after the incident occurred.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7421627
Report Number2150060-2018-00029
Device Sequence Number18841560
Product Code MNL
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model NumberML02-0106
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;